# SDR 96ZZZM105

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch Act
- Condition: Dirty
- Location: Control Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WARNING HORN CONTINUED TO SOUND AFTER LANDING GEAR WAS RETRACTED, WOULD NOT CANCEL.  CREW ELECTED TO RETURN TO FIELD.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED A DIRTY MICROSWITCH ACTUATOR ON THE LANDING CONTROL HANDLE.  CLEANED THE MICROSWITCH ACTUATOR IAW MM 32-00-00 AND STD MX PRACTICES.  LANDING GEAR SWING CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
